Items where Author is "Murugesan, K"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 6.

Journal article

PARK, J.Y., MURUGESAN, K., EVANS, D.J., SEKAR, S. and MURUGESH, V., 2005. Observer design of singular systems (transistor circuits) using the RK-Butcher algorithms. International Journal of Computer Mathematics, 82 (1), pp. 111-123. ISSN 0020-7160

PARK, J.Y., EVANS, D.J., MURUGESAN, K. and SEKAR, S., 2005. Optimal control of time-varying singular systems using the RK-Butcher algorithm. International Journal of Computer Mathematics, 82 (5), pp. 617-627. ISSN 0020-7160

PARK, J.Y., EVANS, D., MURUGESAN, K., SEKAR, S. and MURUGESH, V., 2004. Optimal control of singular systems using the RK-Butcher algorithm. International Journal of Computer Mathematics, 81 (2), pp. 239-249. ISSN 0020-7160

MURUGESAN, K., DHAYABARAN, D.P., AMIRTHARAJ, E.C.H. and EVANS, D.J., 2003. Numerical strategy for the system of second order IVPs using RK method based on Centroidal Mean. International Journal of Computer Mathematics, 80 (2), pp. 233-241. ISSN 0020-7160

MURUGESAN, K., DHAYABARAN, D.P., AMIRTHARAJ, E.C.H. and EVANS, D.J., 2002. A fourth order embedded Runge-Kutta RKACeM(4,4) method based on arithmetic and centroidal means with error control. International Journal of Computer Mathematics, 79 (2), pp. 247-269. ISSN 0020-7160

MURUGESAN, K., DHAYABARAN, D.P., AMIRTHARAJ, E.C.H. and EVANS, D.J., 2001. A comparison of extended Runge-Kutta formulae based on variety of means to solve system of IVPs. International Journal of Computer Mathematics, 78 (2), pp. 225-252. ISSN 0020-7160

This list was generated on Tue Dec 10 21:35:03 2019 UTC.